# SDR SWAA2016032150008

- Difficulty date: February 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 57,421 hours, 33,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUT OUT CRACKED.  REPAIRED CUT OUT IAW EA.
